# SDR HEEA087304

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N722PH
- Make and model: Bell 407
- Aircraft serial: 53288
- Aircraft time: 2,565 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Stop
- Part number: 407010207101
- Condition: Separated
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR STOP SEPARATED.
